Monotone iterative technique for impulsive integro-differential equations with periodic boundary conditions. (English) Zbl 1070.65136

The authors study the existence of minimal and maximal solutions of impulsive-differential equations with periodic boundary conditions. The method of upper and lower solutions and the monotone iterative technique are applied.


65R20 Numerical methods for integral equations
45J05 Integro-ordinary differential equations
45G10 Other nonlinear integral equations
Full Text: DOI


[1] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific · Zbl 0719.34002
[2] Bainov, D.D.; Simeonov, P.S., Impulsive differential equations: periodic solutions and applications, (1993), Longman Singapore · Zbl 0793.34011
[3] Ladde, G.S.; Sathanantham, S., Periodic boundary value problem for impulsive integro-differential equations of Volterra type, J. math. phy. sci., 25, 119-129, (1991) · Zbl 0757.45007
[4] Liu, X.Z., Iterative methods for solutions of impulsive functional differential systems, Appl. anal., 44, 171-182, (1992) · Zbl 0753.34007
[5] Guo, D.J.; Lakshmikantham, V.; Liu, X.Z., Nonlinear integral equations in abstract spaces, (1996), Kluwer Academic Harlow
[6] Liu, X.Z.; Guo, D.J., Periodic boundary value problems for impulsive integro-differential equations of mixed type in Banach spaces, Chin. ann. of math., 19B, 517-528, (1998) · Zbl 0917.34051
[7] Wei, Z.L., Solutions of periodic boundary value problems for first order nonlinear impulsive differential equations in Banach spaces, Sys. sci. & math. scis., 19, 378-384, (1999), (in Chinese) · Zbl 0956.45011
[8] Hristova, G.S.; Bainov, D.D., Monotone iterative techniques of V. lakshmikantham for a boundary value problem for systems of impulsive differential-difference equations, J. math. anal. appl., 197, 1-13, (1996) · Zbl 0849.34051
[9] Hristova, G.S.; Bainov, D.D., Application of the monotone iterative-techniques of V. lakshmikantham for solving the initial value problem for impulsive differential-difference equations, J. rocky mountain. math., 23, 609-618, (1993) · Zbl 0789.34056
[10] Nieto, J.J., Basic theory for nonresonance impulsive periodic problems of first order, J. math. anal. appl., 205, 423-433, (1997) · Zbl 0870.34009
[11] Liz, E.; Nieto, J.J., Boundary value problems for impulsive first order integro-differential equations of redholm type, Acta math. hungar., 71, 155-170, (1996) · Zbl 0854.45003
[12] Ladde, G.S.; Lakshmikantham, V.; Vatsala, A.S., Monotone iterative techniques for nonlinear differential equations, (1985), Pitman London · Zbl 0658.35003
[13] Chen, Y.B.; Zhuang, W., On monotone iterative method for periodic boundary value problem for nonlinear integro-differential equations, Nonlinear analysis, T. M. A., 22, 295-303, (1994) · Zbl 0799.45006
[14] Nieto, J.J.; Rodriguez-Lopez, R., Existence and approximation of solutions for nonlinear functional differential equations with periodic boundary value conditions, Computers math. applic., 40, 4/5, 433-442, (2000) · Zbl 0958.34055
[15] Smart, D.R., Fixed point theorems, (1980), Cambridge Univ. Press London · Zbl 0427.47036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.